# SDR HNAA2024031100190

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,046 hours, 46,945 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 27K FT ENCOUNTERED ICING OBSERVED BLEED VALVE 2 FAIL, OBSERVED 3K FT PER MINUTE IN RATE OF CLIMB. WING ANTI ICE MESSAGE ICE CONDITION ANTI ICE WARNING. RAN QRH FOR A/I INOP QRH FOR WING A/I FAIL LNDED 44,100 LBS 25O FT PER MIN WAS RUNNING LOW FUEL DFRL  08MAR24  01:19  DAY REMOVED AND REPLACED #2 ENGINE PRESSURE TRANSDUCER IAW AMM 30-21-06-000-801-A AND 30-21-06-400-801-A. SHORT SIGN FACT  09MAR24  08:56  DAY  PERFORMED RUN UP WITH CREW IAW AMM 30 21 00 700 803A 500 AND 30 00 00 700 802 A. OPS CHECK GOOD. OK FOR SERVICE
